Israel Journal of Mathematics

, Volume 77, Issue 1, pp 33–54

Subsequence pointwise ergodic theorems for operators inLp

  • Roger L. Jones
  • James Olsen
Article

DOI: 10.1007/BF02808009

Cite this article as:
Jones, R.L. & Olsen, J. Israel J. Math. (1992) 77: 33. doi:10.1007/BF02808009

Abstract

In this paper certain subsequence ergodic theorems which have previously been known in the case of measure preserving point transformations are extended to Dunford-Schwartz operators, positive isometries, and power bounded Lamperti operators.

Copyright information

© Hebrew University 1992

Authors and Affiliations

  • Roger L. Jones
    • 1
  • James Olsen
    • 2
  1. 1.Department of MathematicsChicagoUSA
  2. 2.Department of MathematicsNorth Dakota State UniversityFargoUSA

Personalised recommendations